MAUDE Adverse Event Report: MEDTRONIC MEXICO BROCKENBROUGH¿ NEEDLE; TROCAR

MEDTRONIC MEXICO BROCKENBROUGH¿ NEEDLE; TROCAR
Model Number EP003994S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the transseptal needle, ep003994s with lot number 216741260, was returned and analyzed.External visual inspection of the needle showed it was intact with no apparent issues.However, it is plausible that skiving occurred as there is a compatibility issue with the needle and a competitor sheath.The cause of the issue was not established.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The needle was susceptible to skiving per the original equipment manufacturer's investigation.

Brand Name
BROCKENBROUGH¿ NEEDLE
Common Device Name
TROCAR
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9858005
Report Number9612164-2020-01247
Device Sequence Number19485814
Product Code DRC
UDI-Device Identifier00613994663146
UDI-Public00613994663146
Combination Product (Y/N)N
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2020
Device Model NumberEP003994S
Device Catalogue NumberEP003994S
Device Lot Number216741260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1